# SDR AALA202510204678

- Difficulty date: October 20, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 44,005 hours, 18,795 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON FUSELAGE SKIN AROUND AFT LAVATORY VENT LOCATED AT BS 917, BETWEEN S21L AND S22L. ACCOMPLISHED SKIN REPAIR PER EA 368982.
